MathSciNet Relay Station
MathSciNet bibliographic data
MR1310717 (96e:11109) 11L15 (11L07 11P05)
Wooley, Trevor D. New estimates for smooth Weyl sums. J. London Math. Soc. (2) 51 (1995), no. 1, 1–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement